Alert archive / Michigan / Tornado Warnings in 2010

Tornado Warning 7, NWS Grand Rapids, MI

June 5, 20105 counties in Michigan

NWS Grand Rapids, MI issued this tornado warning at Jun 5, 2010, 11:27 PM EDT for 5 counties in Michigan. It was in force for 48 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 5, 2010, 11:27 PM EDT (03:27 UTC)
Expired
Jun 6, 2010, 12:15 AM EDT
In force
48 min
Issued by
NWS Grand Rapids, MI
Area
Storm-based polygon

Counties Barry County, MI, Calhoun County, MI, Eaton County, MI, Kalamazoo County, MI, Van Buren County, MI

The radar

The Grand Rapids radar (KGRR), 60 km from the middle of the area, began a volume at 03:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 5, 11:49 PM EDTFUNNEL CLOUDGalesburg, MISPOTTER REPORTS A FUNNEL CLOUD LOOKING TOWARDS GALESBURG.
Jun 6, 12:05 AM EDTTSTM WND DMG2 S Battle Creek, MIWIRES AND TELEPHONE POLE DOWN AT TERRITORIAL AND 30TH STREET. TREES AND WIRES DOWN AT JERICHO ROAD.
Jun 6, 12:05 AM EDTTORNADO2 S Battle Creek, MIEF1. PATH LENGTH 1.6 MILES. PATH WIDTH 300 YARDS.
Jun 6, 12:10 AM EDTTSTM WND DMGBattle Creek, MISOUTH CAPITOL AND HIAWATHA. THERE IS A LARGE TREE BLOCKING CAPTIOL AVE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 38 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 5, 11:12 PM EDTTornado WatchSPC2 hr

The nearest sounding before it

Detroit, MI (KDTX), launched 00:00Z, 3.5 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 00:00Z on 2010-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 00:00Z on 2010-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 0 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1785 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
0 m²/s²
0-3 km storm-relative helicity
58 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

881 
WFUS53 KGRR 060327
TORGRR
MIC015-025-045-077-159-060415-
/O.NEW.KGRR.TO.W.0007.100606T0327Z-100606T0415Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1127 PM EDT SAT JUN 5 2010

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHERN BARRY COUNTY IN SOUTHWEST MICHIGAN...
  NORTHERN CALHOUN COUNTY IN SOUTH CENTRAL MICHIGAN...
  SOUTHWESTERN EATON COUNTY IN SOUTH CENTRAL MICHIGAN...
  NORTHERN KALAMAZOO COUNTY IN SOUTHWEST MICHIGAN...
  NORTHEASTERN VAN BUREN COUNTY IN SOUTHWEST MICHIGAN...

* UNTIL 1215 AM EDT

* AT 1124 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS
  DANGEROUS STORM WAS LOCATED 8 MILES NORTHEAST OF PAW PAW...AND
  MOVING EAST AT 60 MPH.

THE WARNING INCLUDES AREAS SURROUNDING THESE LOCATIONS...
  KALAMAZOO...          BATTLE CREEK...       RICHLAND...
  BELLEVUE...           MARSHALL...           KENDALL...
  GOBLES...             OSHTEMO...            GALESBURG...
  ALAMO...              AUGUSTA...            BROOKFIELD...
  OLIVET...             CONVIS TWP...         LEE TWP...
  CERESCO...            BEDFORD...            SPRINGFIELD...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING OBJECTS.

&&

LAT...LON 4240 8589 4251 8475 4227 8472 4222 8587
TIME...MOT...LOC 0327Z 264DEG 51KT 4232 8575

$$

MEADE
2 follow-up statements
958 
WWUS53 KGRR 060344
SVSGRR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1144 PM EDT SAT JUN 5 2010

MIC015-025-045-077-159-060415-
/O.CON.KGRR.TO.W.0007.000000T0000Z-100606T0415Z/
EATON MI-BARRY MI-KALAMAZOO MI-CALHOUN MI-VAN BUREN MI-
1144 PM EDT SAT JUN 5 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHEASTERN VAN BUREN...
NORTHERN CALHOUN...NORTHERN KALAMAZOO...SOUTHERN BARRY AND
SOUTHWESTERN EATON COUNTIES UNTIL 1215 AM EDT...

AT 1142 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS
DANGEROUS STORM WAS LOCATED NEAR RICHLAND...MOVING EAST AT 50 MPH.

LOCATIONS IMPACTED INCLUDE...
  KALAMAZOO...          BATTLE CREEK...       RICHLAND...
  BELLEVUE...           MARSHALL...           KENDALL...
  GOBLES...             OSHTEMO...            GALESBURG...
  ALAMO...              AUGUSTA...            BROOKFIELD...
  OLIVET...             CONVIS TWP...         LEE TWP...
  CERESCO...            BEDFORD...            SPRINGFIELD...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORNADOES ARE DIFFICULT TO SEE AT NIGHT. DO NOT WAIT TO SEE OR HEAR
THE TORNADO. TAKE COVER NOW...MOVE TO AN INTERIOR ROOM ON THE LOWEST
FLOOR OF YOUR HOME OR BUSINESS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM EDT SUNDAY MORNING FOR
SOUTHWESTERN MICHIGAN.

LAT...LON 4239 8589 4251 8475 4227 8472 4222 8587
TIME...MOT...LOC 0344Z 266DEG 44KT 4232 8543

$$

93
301 
WWUS53 KGRR 060356
SVSGRR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1156 PM EDT SAT JUN 5 2010

MIC159-060405-
/O.CAN.KGRR.TO.W.0007.000000T0000Z-100606T0415Z/
VAN BUREN MI-
1156 PM EDT SAT JUN 5 2010

...THE TORNADO WARNING FOR EAST CENTRAL VAN BUREN COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS EITHER WEAKENED OR MOVED OUT
OF THE WARNED AREA.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM EDT SUNDAY MORNING FOR
SOUTHWESTERN MICHIGAN.

LAT...LON 4241 8540 4251 8475 4227 8472 4225 8540
TIME...MOT...LOC 0355Z 266DEG 44KT 4233 8525

$$

MIC015-025-045-077-060415-
/O.CON.KGRR.TO.W.0007.000000T0000Z-100606T0415Z/
EATON MI-BARRY MI-KALAMAZOO MI-CALHOUN MI-
1156 PM EDT SAT JUN 5 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHERN CALHOUN...
NORTHEASTERN KALAMAZOO...SOUTHEASTERN BARRY AND SOUTHWESTERN EATON
COUNTIES UNTIL 1215 AM EDT...

AT 1151 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE 
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. AT 
1148 PM SPOTTERS REPORTED A FUNNEL CLOUD NEAR GALESBURG.  THIS STORM 
WAS MOVING EAST AT 50 MPH.

LOCATIONS IMPACTED INCLUDE...
  BATTLE CREEK...       BELLEVUE...           MARSHALL...
  AUGUSTA...            BROOKFIELD...         OLIVET...
  CONVIS TWP...         LEE TWP...            CERESCO...
  BEDFORD...            SPRINGFIELD...        GULL LAKE...
  BURLEIGH CORNERS...   PARTELLO...           ST MARYS LAKE...
  LEVEL PARK...         PENNFIELD...          FORT CUSTER...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORNADOES ARE DIFFICULT TO SEE AT NIGHT. DO NOT WAIT TO SEE OR HEAR
THE TORNADO. TAKE COVER NOW...MOVE TO AN INTERIOR ROOM ON THE LOWEST
FLOOR OF YOUR HOME OR BUSINESS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM EDT SUNDAY MORNING FOR
SOUTHWESTERN MICHIGAN.

LAT...LON 4241 8540 4251 8475 4227 8472 4225 8540
TIME...MOT...LOC 0355Z 266DEG 44KT 4233 8525

$$

93

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this tornado warning went out at Jun 5, 7:20 PM EDT, 4 hours 7 minutes earlier.

Area forecast discussion, Jun 5, 7:20 PM EDT, 4 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
720 PM EDT SAT JUN 5 2010

LATEST UPDATE...AVIATION...

.SYNOPSIS...(300 PM EDT SAT JUN 5 2010)
A WAVE OF LOW PRESSURE WILL TRACK THROUGH THE LOWER MICHIGAN TONIGHT
BRINGING SHOWERS AND THUNDERSTORMS TO THE AREA.  SOME OF THE RAIN
COULD BE HEAVY AND A FEW THUNDERSTORMS COULD BE SEVERE.  A COOLER
NORTHWEST FLOW OF AIR WILL SET UP BEHIND THE DEPARTING SYSTEM FOR
SUNDAY.  THEN HIGH PRESSURE BUILDS IN FOR EARLY NEXT WEEK.

&&

.SHORT TERM...(300 PM EDT SAT JUN 5 2010)
(TONIGHT THROUGH SATURDAY)
THE MAIN CONCERN DEALS WITH THE SEVERE WEATHER AND HEAVY RAIN
POTENTIAL THROUGH TONIGHT.

THE ATMOSPHERE HAS BECOME UNSTABLE ACROSS SOUTHWEST LOWER MI...AND
SOME SHOWERS AND THUNDERSTORMS WERE DEVELOPING.  AS DEEP LAYER SHEAR
IS RELATIVELY WEAK...IT APPEARS THAT THESE CELLS WILL BE PULSE IN
NATURE.  AN ISOLATED SEVERE THUNDERSTORM IS POSSIBLE THROUGH 6 OR 7
PM.

AFTER 7 PM...THE STRONGER LOW LEVEL JET ARRIVES.  THIS FEATURE
SHOULD TRIGGER STRONG TO SEVERE CONVECTION ALONG AND SOUTH OF THE
FRONTAL ZONE THAT WILL BE SITUATED ROUGHLY ALONG INTERSTATE 94.
ELEVATED INSTABILITY NORTH OF THIS FRONT WILL ALLOW FOR HEAVIER RAIN
TO   IMPACT AREAS UP TO LANSING AND JUST SOUTH OF GRAND  RAPIDS.
WITH PRECIPITABLE WATER VALUES UP OVER 1.7 INCHES AND BOUNDARY
NEARLY STATIONARY...REPEATED CELLS COULD CAUSE EXCESSIVE AMOUNTS OF
RAINFALL.  ALOFT A COUPLED JET WILL EXIST THAT WILL HELP VENT THE
THUNDERSTORMS.  MODELS SHOW VARYING AMOUNTS OF LOW LEVEL CAPE ALONG
THE FRONTAL ZONE THIS EVENING.  SHEAR VALUES IN THE 0 TO 1 KM LAYER
ARE SUPPORTIVE OF SUPERCELLS...ESPECIALLY AROUND 03Z ALONG AND SOUTH
OF INTERSTATE 94.  BY 07Z THE BULK OF THE CONVECTION SHOULD BE
TRACKING EAST SOUTHEAST OF THE AREA.

I WILL MAINTAIN THE LOW RISK FOR SHOWERS ON SUNDAY AS ANOTHER
SHORTWAVE DROPS DOWN IN THE NORTHWEST FLOW.  MODEL LOOKS DRY WITH
HIGH PRESSURE IN  CONTROL.

&&

.LONG TERM...(300 PM EDT SAT JUN 5 2010)
(TUESDAY THROUGH SATURDAY)

TEMPERATURES WILL UNDERGO A MODERATING TREND THROUGH THE LONG RANGE
FCST PERIOD AND WILL AVERAGE AT LEAST 5 TO 10 DEGREES ABOVE NORMAL
BY FRIDAY AND SATURDAY.

A SHORTWAVE TROUGH WILL BRING A CHC OF SHOWERS TUESDAY INTO
WEDNESDAY. SFC RIDGING BUILDS IN THURSDAY FOLLOWED BY A CHANCE OF
SHOWERS AND STORMS FRIDAY AND SATURDAY IN THE SOUTHERLY FLOW
INCREASINGLY HUMID AND UNSTABLE AIRMASS.

&&

.AVIATION...(720 PM EDT SAT JUN 5 2010)
RAIN AND TSTORMS WILL DEVELOP THROUGH THE EVENING AS AN INTENSIFYING
LOW PRESSURE AREA MOVES EAST ACROSS FAR SOUTHERN LAKE MI AND FAR
SOUTHERN MI. THE SOUTHERN TAF SITES WILL BE IMPACTED THE MOST BY THE
STORMS IN AN AREA OF GREATER INSTABILITY CLOSER TO THE LOW TRACK.

STRONG TO SEVERE STORMS ARE POSSIBLE WITH HEAVY RAIN AT KAZO... KBTL
AND KJXN DURING THE MID TO LATE EVENING HOURS. CONDITIONS COULD BE
REDUCED BRIEFLY INTO THE IFR OR EVEN LIFR FLIGHT CATEGORY AT OUR
SOUTHERN TAF SITES IN THE HEAVIEST THUNDERSTORMS.

TSTORMS WILL BE EXITING OUR AREA BY 06Z SUNDAY AS THE LOW MOVES TO
NEAR DTW BY THEN. MAINLY MVFR CONDITIONS ARE ANTICIPATED FROM 06Z
SUNDAY THROUGH 18Z SUNDAY WITH LINGERING LOW CLOUDS AND SOME
SHOWERS.

&&

.MARINE...(300 PM EDT SAT JUN 5 2010)
AT THIS TIME IT STILL APPEARS THAT WINDS AND WAVES WILL BE UNDER
ADVISORY CRITERIA.  WAVE  HEIGHTS WILL CLIMB CLOSE TO CRITERIA
SUNDAY AFTERNOON.  THE STORMS THIS EVENING WILL BE FAST
MOVING...EAST OVER 40 KNOTS.

&&

.HYDROLOGY...(300 PM EDT SAT JUN 5 2010)
FLOODING ACROSS THE SOUTH IS THE CONCERN LATE TODAY AND TONIGHT.
THUNDERSTORMS   STILL UNCERTAINTY OF EXACTLY WHERE THE HEAVIEST QPF
WILL FALL.  HOWEVER WITH A FRONTAL BOUNDARY SITUATED ALONG OR JUST
SOUTH OF INTERSTATE 94 AND A LOW LEVEL JET MOVING IN...RATHER HEAVY
RAINFALL APPEARS LIKELY FOR PARTS OF SOUTHERN LOWER MI.  MOISTURE IS
POOLING JUST SOUTH OF THE BOUNDARY...AND WITH AN EXPECTED MCS FOR
FORM AND TRACK ALONG OR JUST SOUTH OF  THIS BOUNDARY...SOME TRAINING
CELLS ARE POSSIBLE ON THE NORTH SIDE OF THE SYSTEM TRACK.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI....FLOOD WATCH FOR THE SOUTHERN TWO ROWS OF COUNTIES TONIGHT.
LM....NONE.

&&

SYNOPSIS:     MJS
SHORT TERM:   MJS
LONG TERM:    LAURENS
AVIATION:     LAURENS
MARINE:       MJS
HYDROLOGY:    MJS
Hazardous weather outlook, Jun 5, 9:35 PM EDT, 1 hour 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
935 PM EDT SAT JUN 5 2010

MIZ037>040-043>046-050>052-056>059-064>067-071>074-061030-
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
935 PM EDT SAT JUN 5 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...OVERNIGHT

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS NEAR AND SOUTH OF
INTERSTATE 94 UNTIL AROUND 2 AM SUNDAY MORNING AS A COLD FRONT
PUSHES EAST INTO SOUTHWEST LOWER MICHIGAN. AT 9 PM THERE WAS A LINE
OF SEVERE STORMS FROM SOUTHWEST OF CHICAGO TO ST JOSEPH MISSOURI.
MOST OF THIS LINE SHOULD PAST NEAR OR SOUTH OF INTERSTATE 94 BETWEEN
11 PM AND 2 AM. DAMAGING WINDS IN EXCESS OF 60 MPH AND HEAVY RAIN
WILL BE THE MAIN THREATS. STORMS TRAINING ACROSS SOUTHERN LOWER
MICHIGAN THIS EVENING MAY LEAD TO SOME FLOODING. A FLOOD WATCH
REMAINS IN EFFECT FOR THE AREA SOUTH OF A HOLLAND TO LANSING LINE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE THIS EVENING FOR AREAS SOUTH OF
INTERSTATE 96.

LMZ844>849-061030-
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
935 PM EDT SAT JUN 5 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...OVERNIGHT

THUNDERSTORMS ARE POSSIBLE MAINLY SOUTH OF HOLLAND TONIGHT.
STORMS WILL BE CAPABLE OF PRODUCING STRONG WINDS IN EXCESS OF 40
KNOTS...CLOUD TO WATER LIGHTNING STRIKES AND VERY HEAVY RAIN. THE
STORMS WILL BE RAPIDLY MOVING IN EXCESS OF 40 MPH.  THEY WILL TRACK
FROM WEST TO EAST.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE THIS EVENING SOUTH OF HOLLAND.

DUKE MJS WDM

In the hours before

Local storm report, Jun 5, 8:06 PM EDT, 3 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
806 PM EDT SAT JUN 05 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0805 PM     HEAVY RAIN       2 W WAYLAND             42.67N 85.68W
06/05/2010  M1.01 INCH       ALLEGAN            MI   COCORAHS

&&

GWETZEL
Local storm report, Jun 5, 9:35 PM EDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
935 PM EDT SAT JUN 05 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 PM     TSTM WND DMG     BELLEVUE                42.44N 85.02W
06/05/2010                   EATON              MI   COUNTY OFFICIAL

            TREE DOWN.

0853 PM     TSTM WND DMG     OLIVET                  42.44N 84.92W
06/05/2010                   EATON              MI   COUNTY OFFICIAL

            TREE DOWN.

&&

GWETZEL
Local storm report, Jun 5, 9:38 PM EDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
938 PM EDT SAT JUN 05 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     FLOOD            5 WSW CHARLOTTE         42.54N 84.92W
06/05/2010                   EATON              MI   COUNTY OFFICIAL

            WATER OVER ROAD IN THE 4500 BLOCK OF WEST KALAMO.

&&

GWETZEL
Special weather statement, Jun 5, 10:21 PM EDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1021 PM EDT SAT JUN 5 2010

MIZ072-073-060315-
CALHOUN-KALAMAZOO-
1021 PM EDT SAT JUN 5 2010

...SIGNIFICANT WEATHER ADVISORY...

AT 1016 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
DEVELOPING THUNDERSTORM NEAR KALAMAZOO...MOVING EAST AT 35 MPH.

WINDS GREATER THAN 40 MPH...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
  GALESBURG...          CLIMAX...             AUGUSTA...
  SPRINGFIELD...        BATTLE CREEK...       CERESCO...
  CONVIS TWP...         MARSHALL...           LEE TWP...
  BABCOCK...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.

&&

LAT...LON 4215 8560 4233 8564 4243 8491 4242 8473
      4221 8472
TIME...MOT...LOC 0220Z 256DEG 32KT 4226 8548

MEADE
Special weather statement, Jun 5, 10:30 PM EDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1030 PM EDT SAT JUN 5 2010

MIZ074-060330-
JACKSON-
1030 PM EDT SAT JUN 5 2010

...SIGNIFICANT WEATHER ADVISORY...

AT 1025 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
RAPIDLY DEVELOPING THUNDERSTORM 5 MILES SOUTH OF JACKSON...MOVING
EAST AT 35 MPH.

WINDS GREATER THAN 40 MPH...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
  LEONI...              NAPOLEON...           BROOKLYN...
  MICHIGAN CENTER...    GRASS LAKE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.

&&

LAT...LON 4210 8414 4207 8444 4225 8450 4233 8413
      4211 8413
TIME...MOT...LOC 0230Z 256DEG 32KT 4219 8434

MEADE
Local storm report, Jun 5, 11:25 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1125 PM EDT SAT JUN 05 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1117 PM     HEAVY RAIN       3 W JACKSON             42.25N 84.47W
06/05/2010  E1.12 INCH       JACKSON            MI   COCORAHS

            THIS IS A ONE HOUR TOTAL FROM 1015 UNTIL 1115 PM.

&&

GWETZEL

The office that day

Everything else NWS Grand Rapids, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 8:24 PM EDTAreal Flood AdvisoryGRRAllegan, Barry, Eaton12 hr
Jun 5, 9:55 PM EDTAreal Flood AdvisoryGRRCalhoun, Clinton, Ingham, Ionia, Jackson, Kalamazoo and 3 more12 hr
Jun 5, 10:21 PM EDTRiver Flood AdvisoryGRRJackson6 hr
Jun 5, 10:21 PM EDTRiver Flood AdvisoryGRRIonia5 days
Jun 5, 10:21 PM EDTRiver Flood AdvisoryGRRClinton24 hr
Jun 5, 10:21 PM EDTRiver Flood AdvisoryGRRCalhoun4 days
Jun 5, 10:21 PM EDTSpecial Weather StatementGRRCalhoun, Kalamazoo54 min
Jun 5, 10:30 PM EDTSpecial Weather StatementGRRJackson60 min
Jun 5, 10:39 PM EDTTornado WarningGRRJackson12 min
Jun 5, 10:45 PM EDTTornado WarningGRRCalhoun30 min
Jun 5, 11:16 PM EDTTornado WarningGRRCalhoun, Eaton, Ingham, Jackson8 min
Jun 5, 11:17 PM EDTTornado WarningGRRCalhoun, Jackson43 min
Jun 5, 11:33 PM EDTTornado WarningGRRKalamazoo, Van Buren42 min
Jun 5, 11:54 PM EDTTornado WarningGRRCalhoun51 min
Jun 6, 12:11 AM EDTFlash Flood WarningGRRCalhoun, Kalamazoo6 hr
Jun 6, 12:11 AM EDTTornado WarningGRRCalhoun, Eaton, Ingham, Jackson37 min
Jun 6, 12:19 AM EDTSevere Thunderstorm WarningGRRKalamazoo20 min
Jun 6, 12:28 AM EDTFlash Flood WarningGRRJackson5 hr
Jun 6, 12:48 AM EDTSevere Thunderstorm WarningGRRCalhoun, Jackson42 min
Jun 6, 12:55 AM EDTRiver Flood WarningGRRJackson11 hr
Jun 6, 4:11 AM EDTRiver Flood WarningGRRIngham8 hr
Jun 6, 4:11 AM EDTRiver Flood WarningGRRBarry8 hr
Jun 6, 4:30 AM EDTRiver Flood AdvisoryGRREaton18 hr
Jun 6, 4:30 AM EDTRiver Flood AdvisoryGRRKent18 hr
Jun 6, 4:30 AM EDTRiver Flood AdvisoryGRRIngham18 hr
Jun 6, 4:30 AM EDTRiver Flood AdvisoryGRRClinton18 hr
Jun 6, 4:30 AM EDTRiver Flood AdvisoryGRRKalamazoo18 hr
Jun 6, 4:30 AM EDTRiver Flood AdvisoryGRRAllegan8 days
Jun 6, 7:12 AM EDTSmall Craft AdvisoryGRR5 hr
Jun 6, 11:47 AM EDTRiver Flood AdvisoryGRRJackson8 hr
Jun 6, 11:47 AM EDTRiver Flood AdvisoryGRRIngham5 days
Jun 6, 11:47 AM EDTRiver Flood AdvisoryGRRBarry6 days

Nearby

Tornado Warnings in Michigan, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.